# SDR SWIA201642999

- Difficulty date: December 7, 2016
- Submitted: January 16, 2017
- Operation: Air carrier
- Aircraft: N611SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10035
- Aircraft time: 35,076 hours, 25,172 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR 27 CORRODED BETWEEN FS 333.00 TO 349.00. (C-CHECK). REMOVED AND INSTALLED FABRICATED STRINGER 27 BETWEEN FS 333.00 TO FS 349.00 IAW SRM. COMPLETED PRESSURIZATION TEST IAW AMM. NO LEAKS WERE NOTED.
